# SDR SWAA2023112112452

- Difficulty date: October 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 51,132 hours, 31,028 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR HANDLE STUB SHAFT LOOSE ON CAMPLATE<[01] REMOVED AND RE-TORQUED AND RE-INSTALLED NUT ON HANDLE STUB AS PER SOPM 20-50-01;[02] VERIFIED STEP 1
